# SDR CALA2024060301680

- Difficulty date: May 29, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 106,189 hours, 14,280 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON LT ELEVATOR O/B ACTUATOR FITTING LOWER I/B RADIUS AREA. .  LT ELEVATOR O/B ACTUATOR FITTING REPLACED AND INSTALLED AS PER EA 5510-01896 REV.C OP 009.
